# SDR ASAA9910120

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Part number: 654582936
- Condition: Corroded
- Location: Bs 351.2-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE E/E COMPARTMENT T-CHORD COMMON TO STR 27R CORRODED FROM STA 351.20 TO STA 360.   REPAIRED PER EA 5310-01691.  (X)
